Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchy bumps behind ears, feels like moving around the body towards scalp resulting in inflamed eyes. What could it be?

i have weird little pimple looking bumps behind my ears that itch . If I itch it it does get worse so I have learner not to itch. Also it feels as it moves around my body to my scalp at times and even to my eyes which if I begin to rub my eyes it would then result in my eyes being inflammed and red as I have needed to go to the eye doctor more than once due to this. I was able to see a dermatologists once but thy ended up giving me a shampoo that did not work. Its been about two yrs now and it seems not to be going away moving around sometimes under my armpits and even in my Pubic hair region. I m at a lost how do I get rid of this? And what could it be?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..lomotey.., The above symptoms are suggestive of tinea capitis..,
it is a fungal infection, you need to be clinically
examined and treated by antifungals...

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor